# SDR ASAA9910069

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6567393
- Condition: Corroded
- Location: Bs 979-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT ENTRY AREA TORQUE BOX FOR AIRSTAIR MECHANISM HAS CORRODED ANGLE EXTRUSIONS AT STATION 979 TO 986, LBL 48.  REPAIRED PER SRM 51-40-4 AND DRAWING 65-67393.  (M)
